Volume 17, Number 2, April-June 2011
|Page(s)||472 - 492|
|Published online||23 April 2010|
Partial regularity of minimizers of higher order integrals with (p, q)-growth
Mathematisches Institut der Friedrich-Alexander-Universität Erlangen-Nürnberg,
Bismarckstraße 1 1/2, 91054 Erlangen, Germany. email@example.com
We consider higher order functionals of the form
where the integrand , m ≥ 1 is strictly quasiconvex and satisfies a non-standard growth condition. More precisely we assume that f fulfills the (p, q)-growth condition
with γ, L > 0 and . We study minimizers of the functional and prove a partial -regularity result.
Mathematics Subject Classification: 49N60 / 49N99 / 49J45
Key words: Higher order functionals / non-standard growth / regularity theory
© EDP Sciences, SMAI, 2010
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.